Results 1 to 6 of 6
Suboxone long term effects
  1. #1
    staggs61 is offline New Member
    Join Date
    May 2010
    Posts
    3

    Default Suboxone long term effects

    I was on Soboxone for 4yrs, i've been off them for 6 months. My question is, are there any long term effects from so many yrs. of use? Any input would be appreciated.

    Thanks, Cindy

  2. #2
    xguntherc is offline Member
    Join Date
    Apr 2011
    Posts
    60

    Default

    I'd like to know the same.. been on sub for over 2 years. 3 months on the film and rest on pill.

    Does it affect your teeth, disolving something multiple times in your mouth? Or any other affects.

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Staggs and Xguntherc....... Unless you were on massive doses of subs for a very long time you should be fine. I've worked with people who had drs taking them for as much as ten years around the world. They became available in the USA in 2003.

    When you finish subs there is usually a little anxiety, sleep issues, you can be a little tired or feel a mild depression. It all gets better in a relatively short period of time though. Take your time and realize that you only have to do this once if you do it properly. ]Really adverse longterm side effects are the rare exception. Stay positive and expect the best. Hope this helps ease your minds. You guys have done great! God bless.
    Last edited by Robert_325; 04-06-2011 at 10:13 AM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    staggs61 is offline New Member
    Join Date
    May 2010
    Posts
    3

    Default

    Thank you for your reply Robert. I was on 16 mgs. of Sub. for most of the 4 yrs, along with Cymbalta and Adderall for 3 1/2 of those years. I detoxed off everything at that same time and still seem to be having some problems with depression , anxiety and overall ?????? feelings. Just wondering if this is normal ? Thanks...cindy

  5. #5
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by staggs61 View Post
    Thank you for your reply Robert. I was on 16 mgs. of Sub. for most of the 4 yrs, along with Cymbalta and Adderall for 3 1/2 of those years. I detoxed off everything at that same time and still seem to be having some problems with depression , anxiety and overall ?????? feelings. Just wondering if this is normal ? Thanks...cindy




    Cindy ........ You detoxed off three totally different types of meds at once. Your side effects are totally normal to say the least. That took a lot of guts and determination. Give it a little time but if things persist talk to the dr. I don't know your medical history to know if you should have stopped everything at once. Hope that helps. Good luck and God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  6. #6
    babystimp is offline Junior Member
    Join Date
    Nov 2010
    Posts
    31

    Default

    Cindy, I was wondering the same thing, I have also been on suboxone for 4 yrs. Just stopped almost 2 weeks ago. Still have no energy, and I have alot of pain from back surgeries, i'm hoping the pain gets better over time, and the lack of energy also. I was prescribed cymbalta also, had to get off of that, it made me sick to my stomach. Lets just agree that we will have no long term effects from these meds, and thank God that we are not still on them! Good luck and God Bless.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22